Ben M. Lomaestro, RPh
This content is PDF only. Please click on the PDF icon to access.
To the Editor: Kase and colleagues (Intracranial hemorrhage after use of tissue plasminogen activator for coronary thrombolysis. Ann Intern Med. 1990;112:17-21) recently presented six cases of patients who had intracranial hemorrhage after receiving treatment with tissue plasminogen activator (tPA) for acute myocardial infarction. They reported a 5% incidence of intracerebral bleeding (3 of 60 patients) in tPA recipients from one institution. At the time of their intracranial events, all six patients had excessively prolonged partial thromboplastin times (PTTs) which was described as one of the possible risk factors for the bleeding episodes seen.
The data offered by Kase and
Lomaestro BM. Tissue Plasminogen Activator and Heparin Dosage. Ann Intern Med. 1990;112:549. doi: 10.7326/0003-4819-112-7-549_1
Download citation file:
Published: Ann Intern Med. 1990;112(7):549.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use